# SDR AALA202202215141

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 87,694 hours, 11,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771128
- Part serial: 8813
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 23,145 hours, 2,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1R SLIDE BUSTLE BOTTOM CLIP NOT SECURING PROPERLY. REPLACED SLIDE WITH SERVICEABLE UNIT IAW WORKCARD 72L80025001, OPS CHECK GOOD.
